Central Data Catalog

Citation Information

Type Journal Article - Am. J. Trop. Med. Hyg.
Title Relationships between host infectivity to mosquitoes and asexual parasite density in Plasmodium falciparum
Author(s)
Volume 75
Publication (Day/Month/Year) 2006
Page numbers 32-37
URL http://www.ncbi.nlm.nih.gov/pubmed/16931813
Ross, Amanda, Gerry Killeen, and Thomas Smith. "Relationships between host infectivity to mosquitoes and asexual parasite density in Plasmodium falciparum." Am. J. Trop. Med. Hyg. (2006).